# SDR FDEA201107082612

- Difficulty date: July 8, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 41,200 hours, 18,966 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transfer Sys
- Part number: 571191
- Part serial: MX377539
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INFLIGHT YELLOW SYS RESERVOIR DECREASED TO RED  DOT.  FLUCTUATED SOME BUT NEVER WENT OUT OF YELLOW  BAND.  R & R GREEN/YELLOW POWER TRANSFER UNIT AS REQUIRED IAW MM 29-23-11-04.
